# SDR AU961033

- Difficulty date: July 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2210 · Autopilot System
- Part: Autopilot
- Condition: Faulty
- Location: Autopilot System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOPILOT SUSPECT FAULTY - GROUND CHECK COULD FIND NO FAULTS - DEFECT NOT CONFIRMED
